# SDR 9624599986

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FUSELAGE SKIN AT THE FORWARD SERVICE DOOR FORWARD SIDE UPPER AFT ADJUSTOR CUTOUT. REPAIRED SKIN PER EA 99-111057.
